It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board


Cancer: Cervical & Ovarian Board Index


Hi all - I'm new here. I've searched all over the 'net and can't find info on this. Sorry it's kinda long.

I had a LEEP for carcinoma in situ back in October. The doctor said he had to cut off "a lot" and the nurse has also commented, "Ya, you had A LOT cut off!" I actually saw it and I'd say it was about 2 cms.

About ten days after the LEEP I had a period and it was normal. The next period I had such horrible pain that I almost went to the ER, but was on vacation in another state and instead rode it out. It was horrible - I was on the floor writhing. Bleeding was normal.

So I scheduled an appointment and my doctor did an ultrasound and an exam. He found absolutely nothing out of the ordinary.

He gave me a pain med and the next period I started feeling serious cramps. I took the pain med (forgot what it was called) and it put me to sleep for the night. Lighter cramping the next day.

Now I'm on my fourth period since the LEEP. Cramping started and I took 800 mgs of Ibuprofen that took care of the pain. But I'm bleeding so heavily! It's about twice or more than what is normal for me.

I'm going through about a maxi pad every two hours. I'm on the third day and usually by now I'm only spotting.

I can't imagine how the LEEP would effect uterine bleeding, but does anyone know about a LEEP effecting menstruation changes? Can I expect this forever? I'm reluctant to call my doc, as he found nothing last time and I feel like a pest.
I'm sorry you're in such pain! I feel for ya! I just had a LEEP recently, and I have experienced a difference in menstration, cramps, etc. However, mine was less than a month ago. And it sounds like you are still bleeding quite a lot. When I was discharged after my LEEP, I was told that if I had heavy bleeding (defined by my doctor as "soaking maxi pad within an hour") that I should see a doctor. If I were you, I'd go see another doctor for a second opinion, just to make sure everything's alright... or, at the very least, to prescribe something for your pain that will work. I have read that scarring and things of that nature can happen after a LEEP, which can lead to abnormally painful cramps during your period. So, better to be safe than sorry! I hope you will see someone that can help you get it resolved, and fast!
I'm having a period, I'm not still bleeding after the LEEP. And it's not so painful, the problem I'm having is much heavier bleeding.

I did go back to the doc (after I had the painful cycle) and after examination he determined that nothing is wrong - no scarring on the cervix, or ovarian cysts or anything at all. I'm baffled!

Thanks for your response.
I had a leep in august, and my periods have been much heavier than before the leep. this last one scared me! I was soaking a reg. tampon in 1 hour for 6 hours. I called the doctors office and the nurse just said not to worry. It slowed after the 6 hours, but I had never experienced anything like it before. She said the same, it's only worrisome if I'm soaking through a super pad in an hour. I told her I didn't have any pads and at the time I couldn't leave the house to get some because I was certain I would bleed through my clothes on the way. And all she said was that I should be glad that I didn't need to keep pads on hand and that the bleeding must not be that bad if I never have pads around. I was annoyed, I had to send my husband out to get some supplies. I have an appointment in april and was going to discuss it with the doc then.
It is reassuring to know others are having similar experiences. Mine is due soon, I hope it's more normal this time!
If the bleeding does not feel normal to you then I would call your doctor ASAP. I had the exact same thing after my second LEEP. At first it was sort of heavy bleeding, then it kept getting worse and worse until I was eventually soaking through way more than one pad an hour. In my situation, a scar from the LEEP procedure opened up and was not healing on it's own. I ended up having to get it cauterized and now I am back to normal cycles and normal bleeding. I am sorry you are having to go through this!!!
Hi all, I had Leep/cone in Augest and my periods are normal except that I have been having spotting around 8 to 10 days before my period. I think the reson I don't bleed heavy is because I'm on birth control pills. Is anybody else having problems spotting? It is very light and only a few days. Also is anyboby else on the pill? When I spot I feel a little crampy, but not real painful. I had a lot of my cervix removed, too.

I'm worry about it. I've been reading that bleeding between periods is a sigh of cervical cancer. I called my Dr and she said it's probably my pills not the Leep, so I'm going to stop taking them for a while and see if the spotting stops. I just hope I don't have all the heavy bleeding and pain all of you are having.

Any answers would help.
Thanks
Glo





All times are GMT -7. The time now is 07:46 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!